hi

Hi lng time no speak people, hope your ok, think the self destruct mode is kicking In bigger than ever, for the last week ive woke up every night in the middle f what I can only describe as a massive panic attack, my heart pounding, my clothes damp with sweat, plus feeling extremely low and agitated, but nce I'm back to normal I cant remember a thing, what is going on is it because I'm taking sertralaine with amitrypiline

4 Replies

oldestnewest
  • Maybe it could be the tablets. Did u suffer like this before you took them ?

  • Hi Phil. Not sure. Have you read the info leaflet relating to both meds? If not, you'll find a copy online. What I would suggest is talk with a pharmacist. I do know that excess night sweats is a symptom of anxiety. Its's not uncommon to be woken up by a panic attack. Also, are you on beta blockers for the palps? If not, talk to your Dr about it k?

    Don't get low Phil. This can be sorted as unpleasant as it is. I usually go through this this type of thing most mornings. It's hellish I know.

  • Hi Phil,

    I think you've mentioned this combination of tablets before? Speak to a pharmacist, or your GP. I've taken this combination in the past and been fine, but each person is different.

    Do you think the panic attacks are because of the tablets? How does this link to being self destructive?

    Lori

  • Hi Phil

    Echoing some of the guys below, these physical symptoms are likely to be caused by the tablets, but it is possible that you can make physical symptoms worse or more amplified if you fight against them.

    By that I mean 'blaming yourself', the fact is you do not want to feel like you do. You have already pointed out a potential reason, accept that and that it is okay to have a reaction to new medication. Maybe the drugs need to settle or maybe to be upped, lowered or changed, maybe it is something else, but it is okay to feel the way you do and you can dicuss this with your GP.

    Hope that things settle for you, if you are feeling bad, let the negative voices in and then challenge them, don't beat yourself up for having them in the first place.

    Matt

You may also like...